# SDR DALA12000480875

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 73,650 hours, 67,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE CENTER TAIL SECTION EMERGENCY LIGHT TO BE INOPERATIVE.  UPON INSPECTION, MAINTENANCE FOUND THE LIGHT ASSEMBLY WIRE TO BE BROKEN. MAINTENANCE REPAIRED THE WIRE, REPLACED THE LIGHT ASSEMBLY, REMOVED AND REINSTALLED THE BLIND CHERRY RIVETS AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  AIRCRAFT WAS RETURNED TO SERVICE AFTER A SUCCESSFUL CHECK OF THE SYSTEM.
